# SDR SIMA200427904

- Difficulty date: September 21, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522461003
- Condition: Corroded
- Location: Fuselage
- Part time: 8,464 hours, 7,877 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM AT FRAME 25 WAS FOUND CORRODED.  CUT OUT A SECTION OF THE OMEGA BEAM TO REMOVE DAMAGE.  FABRICATED A REPAIR ANGLE, FILLER AND SHIMS.  REPAIR DOEN IAW EMB 145SRM (SRM EMB 145/1142 REV 27) CHAPTER 53-22-10, FIG 203.  (SW21200500268)
